# SDR ASAA2024081751919

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 11,543 hours, 3,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, R2 EMERGENCY LIGHT ILLUMINATED AND EXIT LIGHT ILLUMINATED. BOTH LIGHTS WENT OUT AFTER APPROXIMATELY 15 SECONDS NO PRESSURIZATION ISSUES NOTED AND NO COCKPIT INDICATION PRESENT. GROUNDED - YES. R2 DOOR INSPED, NO DEFECTS NOTED.OPENED & CLOSED INSIDE & OUTSIDE HANDLES PRFM'D EMERGENCY LIGHT TEST IAW AMM 33-51-00-720-801. CHIK'D COCKPIT DEFECTS FOR DOOR & LIGHT INDITCATIONS NO DEFECTS NOTED.
